I have had chronic neck pain for many years. In the last 3 years i have developed migraines. Every doctor i have been to has told me it is stress, and that i need to relax. I take 2 anti-depressants, migraine meds, muscle relaxers, allergy meds, and now an anti-inflammitory. While all of these things do help, nothing seems to get rid of my problems. I have also recently developed skin problems. I have tiny red spots all over my body, and some other spots that resemble eczema but they don't itch. I also get swelling on the right side of my neck just under my jaw. When the pain and swelling is bad there is a lot of pressure in my neck and head, and i end up with a migraine. i am also very fatigued most days, and i am urinating much more frequently than normal. my doctors think i am a depressed hypochondriac. I can't seem to convince anyone that i really do feel like something is wrong. I sometimes get a tingle in my cheek near my mouth, and i am always uncomfortable when i am trying to sleep. My wrists and fingers ache, and i have trouble writing because i can't put much pressure on the pen. When i move my neck it makes a crunching sound, and cracks. I always feel stiff in the morning, and i have trouble sleeping most nights. I don't want to go back to my doctor because all she does is give me another medication, or she tells me i just need to lose weight and exercise. i have tried to do both, but i tire out frequently from excercise, and i can't seem to lose weight. As a matter of fact, i am currently at my prior full term pregnancy weight. I have been to many doctors and i am out of ideas...:confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?